# SDR ASAA2017010919289

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 9,730 hours, 3,217 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON POWER TRANSFER TO "ELEC" LIGHT ILLUMINATED.  ACFT GROUNDED. LOGGED FAULT SPCU INOPERATIVE. CYCLED SPCU NORMAL AND STANDBY C/B'S AND OPS NORMAL, IAW FIM 24-34 TASK 802 AND AMM 24-34-00.
